# SDR SWAA2024012343612

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,490 hours, 5,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.<[01] R & R?D FLASHLIGHT PER M/M 25-64-00
